# SDR AALA2018061549012

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 4,242 hours, 1,632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPER EMERGENCY OPERATION CYLINDER HAD LOW PRESSURE.   SERVICED THE R2 DOOR CYLINDER IAW AMM 52-22-00-614-002-A
